# SDR IPXA2014072583767

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF FROM MOUNT RT SIDE (R1 DOOR).  INSTALLED LENS COVER IAW MM 33-52-05.
